# SDR HEEA966508

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066106103
- Condition: Malfunction
- Location: Cockpit Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER PEGS OUT AFTER 15 MINUTES. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
